Recent preprints

  1. with Oleksandra Khokhliuk,
    Foliated and compactly supported isotopies of regular neighborhoods
    (2022) 36 pages
  2. Topological actions of wreath products
    (2022) 24 pages
  3. with Oleksii Nikitchenko,
    Fundamental groupoids and homotopy types of non-compact surfaces
    (2021) 18 pages
  4. with Eugene Polulyakh,
    Actions of groups of foliated homeomorphisms on spaces of leaves
    (2020) 16 pages

Published papers

  1. with Eugene Polulaykh,
    Homeotopy groups of leaf spaces of one-dimensional foliations on non-compact surfaces with non-compact leaves
    Proceedings of the International Geometry Center, 14, no. 4 (2021) 271-290
  2. Deformations of functions on surfaces
    Proceedings of Institute of Mathematics of NAS of Ukraine, 17, no. 2 (2020) 150-199
  3. with Iryna Kuznietsova,
    Reversing orientation homeomorphisms of surfaces
    Proceedings of the International Geometry Center, 13, no. 4 (2020) 179-209
  4. with Oleksandra Khokhliuk,
    Smooth approximations and their applications to homotopy types
    Proceedings of the International Geometry Center, 13, no. 2 (2020) 68-108
  5. Deformations of functions on surfaces by isotopic to the identity diffeomorphisms
    Topology and its Applications, 282 (2020) 107312
  6. with Anna Kravchenko,
    Automorphisms of cellular divisions of 2-sphere induced by functions with isolated critical points
    Journal of Mathematical Physics, Analysis, Geometry, 16, no. 2 (2020) 138-168
  7. with Oleksandra Khokhliuk,
    Diffeomorphisms preserving Morse-Bott functions
    Indagationes Mathematicae, 31, no. 2 (2020) 185-203
  8. with Anna Kravchenko,
    Automorphisms of Kronrod-Reeb graphs of Morse functions on compact surfaces
    European Journal of Mathematics, 6 (2020) 114-131
  9. with Olena Karlova,
    The first homotopic Baire class of maps with values in ANR's coincides with the first Baire class
    Journal of Mathematical Analysis and Applications, 482, no. 2 (2020) 123561
  10. with Iryna Kuznietsova,
    Homotopy properties of smooth functions on the Möbius band
    Proceedings of the International Geometry Center, 12, no. 3 (2019) 1-29
  11. with Anna Kravchenko,
    Automorphisms of Kronrod-Reeb graphs of Morse functions on 2-sphere
    Proceedings of the International Geometry Center, 11, no. 4 (2018) 72-79
  12. with Alexandra Antoniouk,
    Contractibility of manifolds by means of stochastic flows
    Topological Methods of Nonlinear Analysis, 52, no. 2 (2018) 599-611
  13. Symplectomorphisms of surfaces preserving a smooth function, I
    Topology and its Applications, 235 (2018) 275-289
  14. with Eugene Polulyakh,
    Characterization of striped surfaces
    Proceedings of the International Geometry Center, 10, no. 2 (2017) 22-38
  15. with Eugene Polulyakh, Yuliya Soroka,
    Homeotopy groups of one-dimensional foliations on surfaces
    Proceedings of the International Geometry Center, 10, no. 1 (2017) 22-46
  16. with Eugene Polulyakh,
    One-dimensional foliations on topological manifolds
    Proceedings of the International Geometry Center, 9, no. 2 (2016) 1-23
  17. with Eugene Polulyakh,
    Foliations with all non-closed leaves on non-compact surfaces
    Methods of Functional Analysis and Topology, 22, no. 3 (2016) 266-282
  18. with Oksana Marunkevych,
    Topological stability of continuous functions with respect to averagings
    Ukrainian Mathematical Journal, 68, no. 5 (2016) 625-633
  19. with Oksana Marunkevych,
    Topological stability of continuous functions with respect to averaging by measures with locally constant densities
    Proceedings of Intsitute of Mathematics of NAS of Ukraine, 12, no. 6 (2015) 146-163
  20. with Eugene Polulyakh,
    Foliations with non-compact leaves on surfaces
    Proceedings of the International Geometry Center, 8, no. 3-4 (2015) 17-30
  21. with Karsten Keller and Inga Stolz,
    Entropy determination based on the ordinal structure of a dynamical system
    Discrete and Continuous Dynamical Systems - Series B (DCDS-B), 20, no. 10 (2015) 3507-3524
  22. with Bogdan Feshchenko,
    Orbits of smooth functions on 2-torus and their homotopy types
    Matematychni Studii, 44, no. 1 (2015) 67-83
  23. with Bogdan Feshchenko,
    Smooth functions on 2-torus whose Kronrod-Reeb graph contains a cycle
    Methods Funct. Anal. Topology, 21, no. 1 (2015) 22-40
  24. with Bogdan Feshchenko,
    Homotopy properties of spaces of smooth functions on 2-torus
    Ukrainian Mathematical Journal, 66, no. 9 (2014) 1205-1212
  25. with Alexandra Antoniouk and Karsten Keller,
    Kolmogorov-Sinai entropy via separation properties of order-generated σ-algebras
    Discrete and Continuous Dynamical Systems - Series A (DCDS-A), 34, no. 5 (2014) 1793-1809
  26. Homotopy types of right stabilizers and orbits of smooth functions on surfaces
    Ukrainian Mathematical Journal, 64, no. 9 (2012) 1186-1203
  27. Local inverses of shift maps along orbits of flows
    Osaka Journal of Mathematics, 48, no. 2 (2011) 415-455
  28. Deformations of circle-valued Morse functions on surfaces
    Ukrainian Mathematical Journal, 62, no. 10 (2011) 1360-1366
  29. Image of a shift map along the orbits of a flow
    Indiana University Mathematics Journal, 59, no. 5 (2010) 1587-1628
  30. Functions with isolated singularities on surfaces
    In Proceeding of Institute of Mathematics of NAS of Ukraine 'Geometry and topology of manifolds', 7, no. 4 (2010) 7-66
  31. Period functions for C0 and C1 flows
    Ukrainian Mathematical Journal, 62, no. 7 (2010) 954-967
  32. Kernel of a map of a shift along the orbits of continuous flows
    Ukrainian Mathematical Journal, 62, no. 5 (2010) 651-659
  33. Symmetries of center singularities of plane vector fields
    Nonlinear Oscillations, 13, no. 2 (2010) 177-205
  34. Functions on surfaces and incompressible subsurfaces
    Methods of Functional Analysis and Topology, 16, no. 2 (2010) 167-182
  35. Symmetries of degenerate center singularities of plane vector fields
    Nonlinear Oscillations, 12, no. 4 (2009) 507-526
  36. Functions with homogeneous singularities on surfaces
    Reports of NAS of Ukraine, 8 (2009) 20-23
    pdf
  37. Reparametrizations of vector fields and their shift maps
    Proceedings of Intsitute of Mathematics of NAS of Ukriane, 6, no. 2 (2009) 489-498
  38. Connected components of partition preserving diffeomorphisms
    Methods of Functional Analysis and Topology, 15, no. 3 (2009) 264-279
  39. ∞-jets of diffeomorphisms preserving orbits of vector fields
    Central European Journal of Mathematics, 7, no. 2 (2009) 272-298
  40. Homotopy dimension of orbits of Morse functions on surfaces
    Travaux Mathematiques, 18 (2008) 39-44
  41. Hamiltonian vector fields of homogeneous polynomials in two variables
    Topological problems and relative questions. Proceedings of Institute of Mathematics of Ukrainian NAS, 3, no. 3 (2006) 269-308
  42. Consecutive shifts along orbits of vector fields
    Proceedings of the Conference 'Foliations-2005', (Ploand, Lodz, 2005), World Scientific, Singapore (2006) 327-340
  43. Stabilizers and orbits of smooth functions
    Bulletin des Sciences Mathematiques, 130 (2006) 279-311
  44. Homotopy types of stabilizers and orbits of Morse functions on surfaces
    Annals of Global Analysis and Geometry, 29, no. 3 (2006) 241-285
  45. Path components of Morse mapping spaces of surfaces
    Commentarii Mathematici Helvetici, 80 (2005) 655-690
  46. Sections of Lie groups actions and M. Newman theorem
    'Fundamental mathematics today' Proceedings dedicated to the 10th Anniversary of the Independent Moscow University (2003) 246-258
  47. Smooth shifts along trajectories of flows
    Topology and its Applications, 130 (2003) 183-204
  48. with Mark Pankov and Eugene Polulyah,
    Representations of compact subsets of Rn
    Topology and its Applications, 119 (2002) 33-39
  49. A new proof of classification theorem on components of Morse map space of surfaces
    Proceedings of International Conference 'Low-dimensional topology and combinatorial group theory', Chelyabinsk, August, 1999. Kiev (2000) 186-198
  50. Classification of m-functions on surfaces
    Ukr. Math. J., 51, no. 8 (1999) 1129-1135
  51. Path-components of Morse mappings space
    Some problems of contemporary mathematics. Proceedings of Institute of Mathematics of Ukrainian NAS, 25 (1998) 135-153
  52. Equivalence of m-functions on surfaces
    Some problems of contemporary mathematics. Proceedings of Institute of Mathematics of Ukrainian NAS, 25 (1998) 128-134
    pdf
  53. On J. Whitehead conjecture
    Some problems of contemporary mathematics. Proceedings of Institute of Mathematics of Ukrainian NAS, 25 (1998) 118-127
    pdf
  54. On topological spaces with π2=0
    Ukr. Math. J., 50, no. 8 (1998) 1144-1146
CONTACTS

Algebra and Topology department
Institute of Mathematics of NAS of Ukraine
Str. Tereshchenkivska, 3
Kyiv, 01024 Ukraine
Email: maks@imath.kiev.ua

Developed by Sergiy Maksymenko - 2022 - Jekyll - Bootstrap